# SDR DALA2015032802462

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON REPAIR DOUBLER AT INBD VANE, INBD FLAP RT WING.  REPAIR WAS PERFORMED IAW SRM 57-03D, P11 AND JIC CARD 2000-8149-14, 9085202, JOB 000-0016.
